# SDR HNAA2020121700371

- Difficulty date: November 11, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 46,283 hours, 43,396 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN EMERGENCY EXIT LOWER EDGE ROUND STOP HAS CORROSION AROUND THE BASE.  REMOVED CORRODED NR 4 BEAM, POSITIONED, DRILLED AND INSTALLED SERVICEABLE NR 4 BEAM, IAW EMB145 SRM 51-40-02 AND SRM 51-20-03.
